آمار

تعداد نشریات29
تعداد شماره‌ها669
تعداد مقالات6,537
تعداد مشاهده مقاله10,307,528
تعداد دریافت فایل اصل مقاله6,885,383
Tam, V. M.. (1402). On existence and stability results to fuzzy Caputo fractional differential inclusions driven by fuzzy mixed quasivariational inequalities. نشریه علمی دانشگاه سیستان و بلوچستان, 20(3), 43-59. doi: 10.22111/ijfs.2023.7638
V. M. Tam. "On existence and stability results to fuzzy Caputo fractional differential inclusions driven by fuzzy mixed quasivariational inequalities". نشریه علمی دانشگاه سیستان و بلوچستان, 20, 3, 1402, 43-59. doi: 10.22111/ijfs.2023.7638
Tam, V. M.. (1402). 'On existence and stability results to fuzzy Caputo fractional differential inclusions driven by fuzzy mixed quasivariational inequalities', نشریه علمی دانشگاه سیستان و بلوچستان, 20(3), pp. 43-59. doi: 10.22111/ijfs.2023.7638
Tam, V. M.. On existence and stability results to fuzzy Caputo fractional differential inclusions driven by fuzzy mixed quasivariational inequalities. نشریه علمی دانشگاه سیستان و بلوچستان, 1402; 20(3): 43-59. doi: 10.22111/ijfs.2023.7638


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب